doi: 10.3934/eect.2021040
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

New criteria for exponential stability in mean square of stochastic functional differential equations with infinite delay

Vietnam National University-HCMC, Department of Mathematics, International University, Thu Duc city, Ho Chi Minh city, Vietnam

Corresponding author: Pham Huu Anh Ngoc

Received  November 2020 Revised  May 2021 Early access August 2021

Fund Project: This work was supported by the Vietnam National University, Ho Chi Minh city under Grant B 2021-28-01/HD-KHCN

Stochastic functional differential equations with infinite delay are considered. A novel approach to exponential stability of such equations is proposed. New criteria for the mean square exponential stability of general stochastic functional differential equations with infinite delay are presented. Illustrative examples are given.

Citation: Pham Huu Anh Ngoc. New criteria for exponential stability in mean square of stochastic functional differential equations with infinite delay. Evolution Equations & Control Theory, doi: 10.3934/eect.2021040
References:
[1]

P. Guo and C. J. Li, Razumikhin-type theorems on the moment stability of the exact and numerical solutions for the stochastic pantograph differential equations, Journal of Computational and Applied Mathematics, 355 (2019), 77-909.  doi: 10.1016/j.cam.2019.01.011.  Google Scholar

[2]

J. Kato, Stability problem in functional differential equations with infinite delay, Funkcialaj Ekvacioj, 21 (1978), 63-80.   Google Scholar

[3]

R. Khasminskii, Stochastic Stability of Differential Equations, With contributions by G. N. Milstein and M. B. Nevelson. Completely revised and enlarged second edition. Stochastic Modelling and Applied Probability, 66. Springer, Heidelberg, 2012. doi: 10.1007/978-3-642-23280-0.  Google Scholar

[4]

J. Lei and M. C. Mackey, Stochastic differential delay equation, moment stability, and application to hematopoietic stem cell regulation system, SIAM Journal on Applied Mathematics, 67 (2006/07), 387-407.  doi: 10.1137/060650234.  Google Scholar

[5]

X. Li and X. Fu, Stability analysis of stochastic functional differential equations with infinite delay and its application to recurrent neural networks, Journal of Computational and Applied Mathematics, 234 (2010), 407-417.  doi: 10.1016/j.cam.2009.12.033.  Google Scholar

[6]

Q. LiQ. Zhang and B. Cao, Mean-square stability of stochastic age-dependent delay population systems with jumps, Acta Mathematicae Applicatae Sinica, English Series, 34 (2018), 145-154.  doi: 10.1007/s10255-018-0732-3.  Google Scholar

[7]

X. Mao, Razumikhin-type theorems on exponential stability of stochastic functional differential equations, Stochastic Process. Appl., 65 (1996), 233-250.  doi: 10.1016/S0304-4149(96)00109-3.  Google Scholar

[8]

X. Mao, Stochastic Differential Equations and Applications, Elsevier, New York, 2007. Google Scholar

[9]

P. H. A. Ngoc, Explicit criteria for mean square exponential stability of stochastic differential equations, Applied Mathematics Letters, 93 (2019), 22-28.  doi: 10.1016/j.aml.2019.01.014.  Google Scholar

[10]

P. H. A. Ngoc and T. T. Anh, Stability of nonlinear Volterra equations and applications, Applied Mathematics and Computation, 341 (2019), 1-14.  doi: 10.1016/j.amc.2018.07.027.  Google Scholar

[11]

P. H. A. Ngoc, Novel criteria for exponential stability in mean square of stochastic functional differential equations, Proceedings of the American Mathematical Society, 148 (2020), 3427-3436.  doi: 10.1090/proc/14994.  Google Scholar

[12]

P. H. A. Ngoc and L. T. Hieu, A novel approach to mean square exponential stability of stochastic delay differential equations, IEEE Transactions on Automatic Control, 66 (2021), 2351-2356.  doi: 10.1109/TAC.2020.3005587.  Google Scholar

[13]

G. Pavlovic and S. Jankovi, Razumikhin-type theorems on general decay stability of stochastic functional differential equations with infinite delay, Journal of Computational and Applied Mathematics, 236 (2012), 1679-1690.  doi: 10.1016/j.cam.2011.09.045.  Google Scholar

[14]

W. Rudin, Real and Complex Analysis, 2$^nd$ edition. McGraw-Hill Series in Higher Mathematics. McGraw-Hill Book Co., New York-Düsseldorf-Johannesburg, 1974.  Google Scholar

[15]

L. Shaikhet, Lyapunov Functionals and Stability of Stochastic Functional Differential Equations, Springer, Cham, 2013. doi: 10.1007/978-3-319-00101-2.  Google Scholar

[16]

Z. YangE. ZhuY. Xu and Y. Tan, Razumikhin-type theorems on exponential stability of stochastic functional differential equations with infinite delay, Acta Appl. Math., 111 (2010), 219-231.  doi: 10.1007/s10440-009-9542-1.  Google Scholar

[17]

F. Wei and K. Wang, The existence and uniqueness of the solution for stochastic functional differential equations with infinite delay, Journal of Mathematical Analysis and Applications, 331 (2007), 516-531.  doi: 10.1016/j.jmaa.2006.09.020.  Google Scholar

[18]

F. Wu and S. Hu, Razumikhin-type theorems on general decay stability and robustness for stochastic functional differential equations, International Journal of Robust and Nonlinear Control, 22 (2012), 763-777.  doi: 10.1002/rnc.1726.  Google Scholar

[19]

X. Zhao and F. Deng, New-type stability theorem for stochastic functional differential equations with application to SFDSs with distributed delays, International Journal of Systems Science, 45 (2014), 1156-1169.  doi: 10.1080/00207721.2012.745028.  Google Scholar

[20]

X. Zhao and F. Deng, New type of stability criteria for stochastic functional differential equations via Lyapunov functions, SIAM J. Control Optim., 52 (2014), 2319-2347.  doi: 10.1137/130948203.  Google Scholar

[21]

X. ZongG. YinL. Y. WangT. Li and J. Zhang, Stability of stochastic functional differential systems using degenerate Lyapunov functionals and applications, Automatica J. IFAC, 91 (2018), 197-207.  doi: 10.1016/j.automatica.2018.01.038.  Google Scholar

[22]

S. ZhouZ. Wang and D. Feng, Stochastic functional differential equations with infinite delay, Journal of Mathematical Analysis and Applications, 357 (2009), 416-426.  doi: 10.1016/j.jmaa.2009.04.015.  Google Scholar

show all references

References:
[1]

P. Guo and C. J. Li, Razumikhin-type theorems on the moment stability of the exact and numerical solutions for the stochastic pantograph differential equations, Journal of Computational and Applied Mathematics, 355 (2019), 77-909.  doi: 10.1016/j.cam.2019.01.011.  Google Scholar

[2]

J. Kato, Stability problem in functional differential equations with infinite delay, Funkcialaj Ekvacioj, 21 (1978), 63-80.   Google Scholar

[3]

R. Khasminskii, Stochastic Stability of Differential Equations, With contributions by G. N. Milstein and M. B. Nevelson. Completely revised and enlarged second edition. Stochastic Modelling and Applied Probability, 66. Springer, Heidelberg, 2012. doi: 10.1007/978-3-642-23280-0.  Google Scholar

[4]

J. Lei and M. C. Mackey, Stochastic differential delay equation, moment stability, and application to hematopoietic stem cell regulation system, SIAM Journal on Applied Mathematics, 67 (2006/07), 387-407.  doi: 10.1137/060650234.  Google Scholar

[5]

X. Li and X. Fu, Stability analysis of stochastic functional differential equations with infinite delay and its application to recurrent neural networks, Journal of Computational and Applied Mathematics, 234 (2010), 407-417.  doi: 10.1016/j.cam.2009.12.033.  Google Scholar

[6]

Q. LiQ. Zhang and B. Cao, Mean-square stability of stochastic age-dependent delay population systems with jumps, Acta Mathematicae Applicatae Sinica, English Series, 34 (2018), 145-154.  doi: 10.1007/s10255-018-0732-3.  Google Scholar

[7]

X. Mao, Razumikhin-type theorems on exponential stability of stochastic functional differential equations, Stochastic Process. Appl., 65 (1996), 233-250.  doi: 10.1016/S0304-4149(96)00109-3.  Google Scholar

[8]

X. Mao, Stochastic Differential Equations and Applications, Elsevier, New York, 2007. Google Scholar

[9]

P. H. A. Ngoc, Explicit criteria for mean square exponential stability of stochastic differential equations, Applied Mathematics Letters, 93 (2019), 22-28.  doi: 10.1016/j.aml.2019.01.014.  Google Scholar

[10]

P. H. A. Ngoc and T. T. Anh, Stability of nonlinear Volterra equations and applications, Applied Mathematics and Computation, 341 (2019), 1-14.  doi: 10.1016/j.amc.2018.07.027.  Google Scholar

[11]

P. H. A. Ngoc, Novel criteria for exponential stability in mean square of stochastic functional differential equations, Proceedings of the American Mathematical Society, 148 (2020), 3427-3436.  doi: 10.1090/proc/14994.  Google Scholar

[12]

P. H. A. Ngoc and L. T. Hieu, A novel approach to mean square exponential stability of stochastic delay differential equations, IEEE Transactions on Automatic Control, 66 (2021), 2351-2356.  doi: 10.1109/TAC.2020.3005587.  Google Scholar

[13]

G. Pavlovic and S. Jankovi, Razumikhin-type theorems on general decay stability of stochastic functional differential equations with infinite delay, Journal of Computational and Applied Mathematics, 236 (2012), 1679-1690.  doi: 10.1016/j.cam.2011.09.045.  Google Scholar

[14]

W. Rudin, Real and Complex Analysis, 2$^nd$ edition. McGraw-Hill Series in Higher Mathematics. McGraw-Hill Book Co., New York-Düsseldorf-Johannesburg, 1974.  Google Scholar

[15]

L. Shaikhet, Lyapunov Functionals and Stability of Stochastic Functional Differential Equations, Springer, Cham, 2013. doi: 10.1007/978-3-319-00101-2.  Google Scholar

[16]

Z. YangE. ZhuY. Xu and Y. Tan, Razumikhin-type theorems on exponential stability of stochastic functional differential equations with infinite delay, Acta Appl. Math., 111 (2010), 219-231.  doi: 10.1007/s10440-009-9542-1.  Google Scholar

[17]

F. Wei and K. Wang, The existence and uniqueness of the solution for stochastic functional differential equations with infinite delay, Journal of Mathematical Analysis and Applications, 331 (2007), 516-531.  doi: 10.1016/j.jmaa.2006.09.020.  Google Scholar

[18]

F. Wu and S. Hu, Razumikhin-type theorems on general decay stability and robustness for stochastic functional differential equations, International Journal of Robust and Nonlinear Control, 22 (2012), 763-777.  doi: 10.1002/rnc.1726.  Google Scholar

[19]

X. Zhao and F. Deng, New-type stability theorem for stochastic functional differential equations with application to SFDSs with distributed delays, International Journal of Systems Science, 45 (2014), 1156-1169.  doi: 10.1080/00207721.2012.745028.  Google Scholar

[20]

X. Zhao and F. Deng, New type of stability criteria for stochastic functional differential equations via Lyapunov functions, SIAM J. Control Optim., 52 (2014), 2319-2347.  doi: 10.1137/130948203.  Google Scholar

[21]

X. ZongG. YinL. Y. WangT. Li and J. Zhang, Stability of stochastic functional differential systems using degenerate Lyapunov functionals and applications, Automatica J. IFAC, 91 (2018), 197-207.  doi: 10.1016/j.automatica.2018.01.038.  Google Scholar

[22]

S. ZhouZ. Wang and D. Feng, Stochastic functional differential equations with infinite delay, Journal of Mathematical Analysis and Applications, 357 (2009), 416-426.  doi: 10.1016/j.jmaa.2009.04.015.  Google Scholar

[1]

Evelyn Buckwar, Girolama Notarangelo. A note on the analysis of asymptotic mean-square stability properties for systems of linear stochastic delay differential equations. Discrete & Continuous Dynamical Systems - B, 2013, 18 (6) : 1521-1531. doi: 10.3934/dcdsb.2013.18.1521

[2]

Fuke Wu, Peter E. Kloeden. Mean-square random attractors of stochastic delay differential equations with random delay. Discrete & Continuous Dynamical Systems - B, 2013, 18 (6) : 1715-1734. doi: 10.3934/dcdsb.2013.18.1715

[3]

Tomás Caraballo, José Real, T. Taniguchi. The exponential stability of neutral stochastic delay partial differential equations. Discrete & Continuous Dynamical Systems, 2007, 18 (2&3) : 295-313. doi: 10.3934/dcds.2007.18.295

[4]

Michael Scheutzow. Exponential growth rate for a singular linear stochastic delay differential equation. Discrete & Continuous Dynamical Systems - B, 2013, 18 (6) : 1683-1696. doi: 10.3934/dcdsb.2013.18.1683

[5]

Bixiang Wang. Mean-square random invariant manifolds for stochastic differential equations. Discrete & Continuous Dynamical Systems, 2021, 41 (3) : 1449-1468. doi: 10.3934/dcds.2020324

[6]

Zhen Li, Jicheng Liu. Synchronization for stochastic differential equations with nonlinear multiplicative noise in the mean square sense. Discrete & Continuous Dynamical Systems - B, 2019, 24 (10) : 5709-5736. doi: 10.3934/dcdsb.2019103

[7]

Hailong Zhu, Jifeng Chu, Weinian Zhang. Mean-square almost automorphic solutions for stochastic differential equations with hyperbolicity. Discrete & Continuous Dynamical Systems, 2018, 38 (4) : 1935-1953. doi: 10.3934/dcds.2018078

[8]

Wei Wang, Kai Liu, Xiulian Wang. Sensitivity to small delays of mean square stability for stochastic neutral evolution equations. Communications on Pure & Applied Analysis, 2020, 19 (4) : 2403-2418. doi: 10.3934/cpaa.2020105

[9]

Cuilian You, Yangyang Hao. Stability in mean for fuzzy differential equation. Journal of Industrial & Management Optimization, 2019, 15 (3) : 1375-1385. doi: 10.3934/jimo.2018099

[10]

Jiaohui Xu, Tomás Caraballo. Long time behavior of fractional impulsive stochastic differential equations with infinite delay. Discrete & Continuous Dynamical Systems - B, 2019, 24 (6) : 2719-2743. doi: 10.3934/dcdsb.2018272

[11]

Chuchu Chen, Jialin Hong. Mean-square convergence of numerical approximations for a class of backward stochastic differential equations. Discrete & Continuous Dynamical Systems - B, 2013, 18 (8) : 2051-2067. doi: 10.3934/dcdsb.2013.18.2051

[12]

Quan Hai, Shutang Liu. Mean-square delay-distribution-dependent exponential synchronization of chaotic neural networks with mixed random time-varying delays and restricted disturbances. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 3097-3118. doi: 10.3934/dcdsb.2020221

[13]

Ismael Maroto, Carmen Núñez, Rafael Obaya. Exponential stability for nonautonomous functional differential equations with state-dependent delay. Discrete & Continuous Dynamical Systems - B, 2017, 22 (8) : 3167-3197. doi: 10.3934/dcdsb.2017169

[14]

Min Zhu, Panpan Ren, Junping Li. Exponential stability of solutions for retarded stochastic differential equations without dissipativity. Discrete & Continuous Dynamical Systems - B, 2017, 22 (7) : 2923-2938. doi: 10.3934/dcdsb.2017157

[15]

Serge Nicaise, Cristina Pignotti, Julie Valein. Exponential stability of the wave equation with boundary time-varying delay. Discrete & Continuous Dynamical Systems - S, 2011, 4 (3) : 693-722. doi: 10.3934/dcdss.2011.4.693

[16]

Jianhui Huang, Xun Li, Jiongmin Yong. A linear-quadratic optimal control problem for mean-field stochastic differential equations in infinite horizon. Mathematical Control & Related Fields, 2015, 5 (1) : 97-139. doi: 10.3934/mcrf.2015.5.97

[17]

Julia Calatayud, Juan Carlos Cortés, Marc Jornet. On the random wave equation within the mean square context. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021082

[18]

Fuke Wu, Shigeng Hu. The LaSalle-type theorem for neutral stochastic functional differential equations with infinite delay. Discrete & Continuous Dynamical Systems, 2012, 32 (3) : 1065-1094. doi: 10.3934/dcds.2012.32.1065

[19]

Ya Wang, Fuke Wu, Xuerong Mao, Enwen Zhu. Advances in the LaSalle-type theorems for stochastic functional differential equations with infinite delay. Discrete & Continuous Dynamical Systems - B, 2020, 25 (1) : 287-300. doi: 10.3934/dcdsb.2019182

[20]

Luis Barreira, Claudia Valls. Delay equations and nonuniform exponential stability. Discrete & Continuous Dynamical Systems - S, 2008, 1 (2) : 219-223. doi: 10.3934/dcdss.2008.1.219

2020 Impact Factor: 1.081

Metrics

  • PDF downloads (69)
  • HTML views (84)
  • Cited by (0)

Other articles
by authors

[Back to Top]